# SDR CALA2022092302458

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767
- Aircraft serial: 30028
- Aircraft time: 74,120 hours, 14,826 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: 26124121A
- Part serial: 0230
- Condition: None
- Location: #4 Brake Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 #4 BRAKE UNIT ROTER DISINTEGRATE FOUND ON WALKAROUND. NUMBER 4 BRAKE UNIT REPLACED IAW M.M 32-41-08. SPIN CHECK CARRIED OUT OPERTION NORMAL. PARTS RECORDED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1896008  SN OFF 0230 ACCOMPLISHED IDT INSPECTION FOR BRAKE ROD INSTALLATION, REF GMM 09-10-05 ALL OK. BRAKE, MLG, CAR  OFF 76-3243-9-0002 0230 ON 76-3243-9-0002 2472
